# SDR WX0A201306110013

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 99579061
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME AFT WEB CORRODED.  REMOVED DAMAGE, FABRICATED PARTS AND INSTALLED.
